Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
127 Doctors are Online

No sexual desire, deperession. On S citadep10. Solution?

Hi, i am working as lawyer i have married 4years back.2years back my grand mother expired.that time i lot of depressed . i had consult with one psycratist .till i use some tablets .s-citadep10.i have one son .from two years i have low sexul feelings and no intrest sex with my wife suffering lot. please cure my problem.
Asked On : Wed, 1 May 2013
Answers:  2 Views:  34
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Psychiatrist 's  Response
Thanks for using healthcare magic.

I have gone through your available history.
Sexual dysfunction in depression can be due to
- As a part of symptom of anhedonia.
- As a side effect of anti depressant drug.

You should consult your psychiatrist for detailed evaluation of sexual dysfunction and treatment as per cause.
Answered: Wed, 1 May 2013
I find this answer helpful
  User's Response
Hi, There are ways to manage the sexual side effects of antidepressant medicines without compromising treatment. Your doctor might try newer antidepressants that may not dampen the libido or prescribe another medication to take in tandem with the antidepressant.

Without knowing there's a sexual problem, your doctor can't do anything about it. Talk openly with both your partner and your doctor. Then ask your doctor what might help your situation.

Once they realize that the sexual problems associated with the medications can be treated, most people taking antidepressants choose to continue taking them.
Regards, Dr.Sharmila
Answered: Wed, 1 May 2013
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor